# SDR SWAA2024052181510

- Difficulty date: May 1, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL L/E AREA; UPPER SLIDING SEAL CRACKED AT THE LOWER AFT CORNER.<[01] REPLACED RH UPPER SLIDE SEAL IAND INSTALLED IAW B737-800 AMM 53-31-31-400-802; B737-800 SRM 51-40-02-0G-0.;[02] VERIFIED REMOVAL AND INSTALLATION OF R/H UPPER SLIDE SEAL IAW B737-800 AMM 53-31-31-400-802; B737-800 SRM 51-40-02-0G-0. TOOL NUMBER T8352R CAL DUE DATE 18/JUL/2024
